# SDR YENA20150130012

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 38,760 hours, 13,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7665
- Condition: Faulted
- Location: Emergency Lights
- Part time: 38,762 hours, 13,524 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, EPSU EMERGENCY EXIT AT LT POSITION FAULTED.  R & R EPSU AT LT EMERGENCY EXIT, IAW AMM 33-51-38.  OPS CHECK AND TEST OK.
